# SDR ASAA9980223

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMEGENCY LIGHTS FROM  ROWS 19 TO 21 WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER USPPLY AND OPERATED NORMALLY.  (X)
